MathSciNet Relay Station
MathSciNet bibliographic data
MR1331923 52C15 (30C35 30C62 60J15)
He, Zheng-Xu; Schramm, O. Hyperbolic and parabolic packings. Discrete Comput. Geom. 14 (1995), no. 2, 123–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement